×

zbMATH — the first resource for mathematics

Uniform convexity in Lorentz sequence spaces. (English) Zbl 0309.46007

MSC:
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Z. Altshuler, P. G. Cassaza and Bor Luh Lin,On symmetric basic sequences in Lorentz sequence spaces, Israel J. Math.15 (1973), 140–155. · Zbl 0264.46011
[2] P. G. Cassaza and Bor Luh Lin,On symmetric basic sequences in Lorentz sequence spaces II, Israel J. Math.17 (1974), 191–218. · Zbl 0286.46019
[3] M. M. Day,Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bull. Amer. Math. Soc.47 (1941), 313–317. · JFM 67.0402.04
[4] I. Halperin,Uniform convexity in function spaces, Duke Math. J.21 (1954), 195–204. · Zbl 0055.33702
[5] M. I. Kadec,Unconditional convergence of series in uniformly convex spaces, Uspehi Mat. Nauk (N. S.)11 (1956), 185–190, (Russian).
[6] J. Lindenstrauss and L. Tzafriri,Classical Banach spaces, Springer lectures Notes, No. 338, 1973. · Zbl 0259.46011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.